Skip to main content
European Commission logo print header

Constructing line bundles on algebraic varieties -- around conjectures of Tate and Grothendieck

Pubblicazioni

A remark on uniform boundedness for Brauer groups

Autori: Anna Cadoret, François Charles
Pubblicato in: Algebraic Geometry, 2020, ISSN 2313-1691
Editore: Foundation Compositio Mathematica
DOI: 10.14231/ag-2020-017

Rational curves on elliptic K3 surfaces

Autori: Salim Tayou
Pubblicato in: Mathematical Research Letters, 2020, ISSN 1073-2780
Editore: Mathematical Publishing
DOI: 10.4310/mrl.2020.v27.n4.a11

On the equidistribution of some Hodge loci

Autori: Salim Tayou
Pubblicato in: Journal für die reine und angewandte Mathematik (Crelles Journal), Issue 0/0, 2018, ISSN 0075-4102
Editore: Walter de Gruyter GmbH & Co. KG
DOI: 10.1515/crelle-2018-0026

On the Bertini regularity theorem for arithmetic varieties

Autori: Xiaozong Wang
Pubblicato in: Journal de l'École Polytechnique, 2022, ISSN 2429-7100
Editore: Editions de l'École Polytechnique
DOI: 10.1109/jas.2022.105410

Two results on the Hodge structure of complex tori

Autori: François Charles
Pubblicato in: Math. Zeitschrift, 2022, ISSN 0025-5874
Editore: Springer Verlag
DOI: 10.1007/s00209-022-02996-8

Exceptional jumps of Picard ranks of reductions of K3 surfaces over number fields

Autori: Ananth Shankar, Arul Shankar, Yunqing Tang, Salim Tayou
Pubblicato in: Forum of Mathematics, Pi, 2022, ISSN 2050-5086
Editore: Cambridge University Press
DOI: 10.1017/fmp.2022.14

Arithmetic ampleness and an arithmetic Bertini theorem

Autori: François Charles
Pubblicato in: Annales Scientifiques de l'École Normale Supérieure, Issue 54, 2021, Page(s) 1541-1590, ISSN 0012-9593
Editore: Elsevier BV
DOI: 10.24033/asens.2488

Réseaux euclidiens, séries théta et pentes (d'après W. Banaszczyk, O. Regev, S. Dadush, N. Stephens-Davidowitz, ...

Autori: J.-B. Bost
Pubblicato in: Astérisque, Issue tbd, 2021, Page(s) tbd
Editore: SMF

Conditions de stabilité en géométrie birationnelle (d'après Bridgeland, Bayer-Macrì...)

Autori: Charles, F.
Pubblicato in: Astérisque, Issue tbd, 2020, Page(s) tbd
Editore: SMF

Euclidean lattices, theta invariants, and thermodynamic formalism

Autori: Jean-Benoît Bost
Pubblicato in: Arakelov geometry and Diophantine applications, 2021
Editore: Springer Verlag
DOI: 10.1007/978-3-030-57559-5

È in corso la ricerca di dati su OpenAIRE...

Si è verificato un errore durante la ricerca dei dati su OpenAIRE

Nessun risultato disponibile